Alert archive / Florida / Small Craft Advisories in 2021
Small Craft Advisory 31, NWS Jacksonville, FL
NWS Jacksonville, FL issued this small craft advisory at May 12, 2021, 3:48 AM EDT. It took effect at May 12, 2021, 5:00 PM EDT. It was in force for 3 days.
The area
The counties it named.
The facts
- Issued
- May 12, 2021, 3:48 AM EDT (07:48 UTC)
- In effect from
- May 12, 2021, 5:00 PM EDT
- Expired
- May 15, 2021, 9:14 PM EDT
- In force
- 3 days
- Issued by
- NWS Jacksonville, FL
The text
As transmitted.
880 WHUS72 KJAX 120748 MWWJAX URGENT - MARINE WEATHER MESSAGE National Weather Service Jacksonville FL 348 AM EDT Wed May 12 2021 AMZ450-470-122000- /O.NEW.KJAX.SC.Y.0031.210512T2100Z-210515T0900Z/ Coastal waters from Altamaha Sound to Fernandina Beach FL out 20 NM- Waters from Altamaha Sound GA to Fernandina Beach FL from 20 to 60 NM- 348 AM EDT Wed May 12 2021 ...SMALL CRAFT ADVISORY IN EFFECT FROM 5 PM THIS AFTERNOON TO 5 AM EDT SATURDAY... * WHAT...Northeast winds increasing to 20 to 25 kt with gusts up to 30 kt and seas building to 6 to 9 ft expected. * WHERE...Coastal waters from Altamaha Sound to Fernandina Beach FL out 20 NM and Waters from Altamaha Sound GA to Fernandina Beach FL from 20 to 60 NM. * WHEN...From 5 PM this afternoon to 5 AM EDT Saturday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ AMZ452-454-472-474-122000- /O.NEW.KJAX.SC.Y.0031.210513T1000Z-210515T0900Z/ Coastal waters from Fernandina Beach to St. Augustine FL out 20 NM- Coastal waters from St. Augustine to Flagler Beach FL out 20 NM- Waters from Fernandina Beach to St. Augustine FL from 20 to 60 NM- Waters from St. Augustine to Flagler Beach FL from 20 to 60 NM- 348 AM EDT Wed May 12 2021 ...SMALL CRAFT ADVISORY IN EFFECT FROM 6 AM THURSDAY TO 5 AM EDT SATURDAY... * WHAT...Northeast winds increasing to 20 to 25 kt with gusts up to 30 kt and seas building to 6 to 9 ft expected. * WHERE...All Northeast Florida coastal waters from Fernandina Beach FL to Flagler Beach FL out to 60 NM. * WHEN...From 6 AM Thursday to 5 AM EDT Saturday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
13 follow-up statements
395 WHUS72 KJAX 121818 MWWJAX URGENT - MARINE WEATHER MESSAGE National Weather Service Jacksonville FL 218 PM EDT Wed May 12 2021 AMZ450-470-130900- /O.EXT.KJAX.SC.Y.0031.210512T2100Z-210515T1200Z/ Coastal waters from Altamaha Sound to Fernandina Beach FL out 20 NM- Waters from Altamaha Sound GA to Fernandina Beach FL from 20 to 60 NM- 218 PM EDT Wed May 12 2021 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 8 AM EDT SATURDAY... * WHAT...Northeast winds 20 to 25 kt with gusts up to 30 kt and seas 5 to 8 ft expected. * WHERE...Waters from Altamaha Sound GA to Fernandina Beach FL from 20 to 60 NM and Coastal waters from Altamaha Sound to Fernandina Beach FL out 20 NM. * WHEN...Until 8 AM EDT Saturday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ AMZ452-454-472-474-130900- /O.EXT.KJAX.SC.Y.0031.210513T1000Z-210515T1200Z/ Coastal waters from Fernandina Beach to St. Augustine FL out 20 NM- Coastal waters from St. Augustine to Flagler Beach FL out 20 NM- Waters from Fernandina Beach to St. Augustine FL from 20 to 60 NM- Waters from St. Augustine to Flagler Beach FL from 20 to 60 NM- 218 PM EDT Wed May 12 2021 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 6 AM THURSDAY TO 8 AM EDT SATURDAY... * WHAT...North winds 15 to 20 kt with gusts up to 30 kt and seas 5 to 8 ft expected. * WHERE...All Northeast Florida coastal waters from Fernandina Beach FL to Flagler Beach FL out to 60 NM. * WHEN...From 6 AM Thursday to 8 AM EDT Saturday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
064 WHUS72 KJAX 130049 MWWJAX URGENT - MARINE WEATHER MESSAGE National Weather Service Jacksonville FL 849 PM EDT Wed May 12 2021 AMZ452-454-472-474-130945- /O.EXT.KJAX.SC.Y.0031.210513T0100Z-210515T1200Z/ Coastal waters from Fernandina Beach to St. Augustine FL out 20 NM- Coastal waters from St. Augustine to Flagler Beach FL out 20 NM- Waters from Fernandina Beach to St. Augustine FL from 20 to 60 NM- Waters from St. Augustine to Flagler Beach FL from 20 to 60 NM- 849 PM EDT Wed May 12 2021 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 8 AM EDT SATURDAY... * WHAT...North winds increasing to 20 kt tonight. Winds gusts up to 30 kt. Seas building to 5 to 8 ft. * WHERE...All Northeast Florida coastal waters from Fernandina Beach FL to Flagler Beach FL out to 60 NM. * WHEN...Until 8 AM EDT Saturday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ AMZ450-470-130945- /O.CON.KJAX.SC.Y.0031.000000T0000Z-210515T1200Z/ Coastal waters from Altamaha Sound to Fernandina Beach FL out 20 NM- Waters from Altamaha Sound GA to Fernandina Beach FL from 20 to 60 NM- 849 PM EDT Wed May 12 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT SATURDAY... * WHAT...Northeast winds 15 to 25 kt with gusts up to 30 kt and seas 5 to 8 ft. * WHERE...Waters from Altamaha Sound GA to Fernandina Beach FL from 20 to 60 NM and Coastal waters from Altamaha Sound to Fernandina Beach FL out 20 NM. * WHEN...Until 8 AM EDT Saturday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
392 WHUS72 KJAX 130700 MWWJAX URGENT - MARINE WEATHER MESSAGE National Weather Service Jacksonville FL 300 AM EDT Thu May 13 2021 AMZ450-452-454-470-472-474-132000- /O.CON.KJAX.SC.Y.0031.000000T0000Z-210515T1200Z/ Coastal waters from Altamaha Sound to Fernandina Beach FL out 20 NM- Coastal waters from Fernandina Beach to St. Augustine FL out 20 NM- Coastal waters from St. Augustine to Flagler Beach FL out 20 NM- Waters from Altamaha Sound GA to Fernandina Beach FL from 20 to 60 NM- Waters from Fernandina Beach to St. Augustine FL from 20 to 60 NM- Waters from St. Augustine to Flagler Beach FL from 20 to 60 NM- 300 AM EDT Thu May 13 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT SATURDAY... * WHAT...Northeast winds 15 to 25 kt with gusts up to 30 kt and seas 6 to 9 ft. * WHERE...All Southeast Georgia and Northeast Florida coastal waters from Altamaha Sound GA to Flagler Beach FL out to 60 NM. * WHEN...Until 8 AM EDT Saturday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
499 WHUS72 KJAX 131842 MWWJAX URGENT - MARINE WEATHER MESSAGE National Weather Service Jacksonville FL 242 PM EDT Thu May 13 2021 AMZ450-452-454-470-472-474-140245- /O.CON.KJAX.SC.Y.0031.000000T0000Z-210515T1200Z/ Coastal waters from Altamaha Sound to Fernandina Beach FL out 20 NM- Coastal waters from Fernandina Beach to St. Augustine FL out 20 NM- Coastal waters from St. Augustine to Flagler Beach FL out 20 NM- Waters from Altamaha Sound GA to Fernandina Beach FL from 20 to 60 NM- Waters from Fernandina Beach to St. Augustine FL from 20 to 60 NM- Waters from St. Augustine to Flagler Beach FL from 20 to 60 NM- 242 PM EDT Thu May 13 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT SATURDAY... * WHAT...Northeast winds 15 to 20 kt with gusts up to 30 kt and seas 5 to 8 ft. * WHERE...All Southeast Georgia and Northeast Florida coastal waters from Altamaha Sound GA to Flagler Beach FL out to 60 NM. * WHEN...Until 8 AM EDT Saturday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
327 WHUS72 KJAX 140110 MWWJAX URGENT - MARINE WEATHER MESSAGE National Weather Service Jacksonville FL 910 PM EDT Thu May 13 2021 AMZ450-452-454-470-472-474-140945- /O.CON.KJAX.SC.Y.0031.000000T0000Z-210515T1200Z/ Coastal waters from Altamaha Sound to Fernandina Beach FL out 20 NM- Coastal waters from Fernandina Beach to St. Augustine FL out 20 NM- Coastal waters from St. Augustine to Flagler Beach FL out 20 NM- Waters from Altamaha Sound GA to Fernandina Beach FL from 20 to 60 NM- Waters from Fernandina Beach to St. Augustine FL from 20 to 60 NM- Waters from St. Augustine to Flagler Beach FL from 20 to 60 NM- 910 PM EDT Thu May 13 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT SATURDAY... * WHAT...Northeast winds 15 to 25 kt with gusts up to 30 kt and seas 5 to 8 ft. * WHERE...All Southeast Georgia and Northeast Florida coastal waters from Altamaha Sound GA to Flagler Beach FL out to 60 NM. * WHEN...Until 8 AM EDT Saturday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
025 WHUS72 KJAX 140604 MWWJAX URGENT - MARINE WEATHER MESSAGE National Weather Service Jacksonville FL 204 AM EDT Fri May 14 2021 AMZ450-452-454-470-472-474-142030- /O.CON.KJAX.SC.Y.0031.000000T0000Z-210515T1200Z/ Coastal waters from Altamaha Sound to Fernandina Beach FL out 20 NM- Coastal waters from Fernandina Beach to St. Augustine FL out 20 NM- Coastal waters from St. Augustine to Flagler Beach FL out 20 NM- Waters from Altamaha Sound GA to Fernandina Beach FL from 20 to 60 NM- Waters from Fernandina Beach to St. Augustine FL from 20 to 60 NM- Waters from St. Augustine to Flagler Beach FL from 20 to 60 NM- 204 AM EDT Fri May 14 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT SATURDAY... * WHAT...Northeast winds 15 to 25 kt with gusts up to 30 kt and seas 5 to 8 ft. * WHERE...All Southeast Georgia and Northeast Florida coastal waters from Altamaha Sound GA to Flagler Beach FL out to 60 NM. * WHEN...Until 8 AM EDT Saturday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
787 WHUS72 KJAX 141314 MWWJAX URGENT - MARINE WEATHER MESSAGE National Weather Service Jacksonville FL 914 AM EDT Fri May 14 2021 AMZ450-452-454-470-472-474-142200- /O.CON.KJAX.SC.Y.0031.000000T0000Z-210515T1200Z/ Coastal waters from Altamaha Sound to Fernandina Beach FL out 20 NM- Coastal waters from Fernandina Beach to St. Augustine FL out 20 NM- Coastal waters from St. Augustine to Flagler Beach FL out 20 NM- Waters from Altamaha Sound GA to Fernandina Beach FL from 20 to 60 NM- Waters from Fernandina Beach to St. Augustine FL from 20 to 60 NM- Waters from St. Augustine to Flagler Beach FL from 20 to 60 NM- 914 AM EDT Fri May 14 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT SATURDAY... * WHAT...Northeast winds 15 to 25 kt with gusts up to 30 kt and seas 5 to 8 ft. * WHERE...All Southeast Georgia and Northeast Florida coastal waters from Altamaha Sound GA to Flagler Beach FL out to 60 NM. * WHEN...Until 8 AM EDT Saturday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
978 WHUS72 KJAX 142011 MWWJAX URGENT - MARINE WEATHER MESSAGE National Weather Service Jacksonville FL 411 PM EDT Fri May 14 2021 AMZ450-452-454-470-472-474-150815- /O.EXT.KJAX.SC.Y.0031.000000T0000Z-210516T0000Z/ Coastal waters from Altamaha Sound to Fernandina Beach FL out 20 NM- Coastal waters from Fernandina Beach to St. Augustine FL out 20 NM- Coastal waters from St. Augustine to Flagler Beach FL out 20 NM- Waters from Altamaha Sound GA to Fernandina Beach FL from 20 to 60 NM- Waters from Fernandina Beach to St. Augustine FL from 20 to 60 NM- Waters from St. Augustine to Flagler Beach FL from 20 to 60 NM- 411 PM EDT Fri May 14 2021 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 8 PM EDT SATURDAY... * WHAT...Northeast winds 15 to 20 kt with frequent gusts up to 30 kt and seas 5 to 8 ft. * WHERE...All Southeast Georgia and Northeast Florida coastal waters from Altamaha Sound GA to Flagler Beach FL out to 60 NM. * WHEN...Until 8 PM EDT Saturday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
417 WHUS72 KJAX 150033 MWWJAX URGENT - MARINE WEATHER MESSAGE National Weather Service Jacksonville FL 833 PM EDT Fri May 14 2021 AMZ450-452-454-470-472-474-150845- /O.CON.KJAX.SC.Y.0031.000000T0000Z-210516T0000Z/ Coastal waters from Altamaha Sound to Fernandina Beach FL out 20 NM- Coastal waters from Fernandina Beach to St. Augustine FL out 20 NM- Coastal waters from St. Augustine to Flagler Beach FL out 20 NM- Waters from Altamaha Sound GA to Fernandina Beach FL from 20 to 60 NM- Waters from Fernandina Beach to St. Augustine FL from 20 to 60 NM- Waters from St. Augustine to Flagler Beach FL from 20 to 60 NM- 833 PM EDT Fri May 14 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT SATURDAY... * WHAT...Northeast winds 15 to 20 kt with gusts up to 30 kt and seas 5 to 8 ft. * WHERE...All Southeast Georgia and Northeast Florida coastal waters from Altamaha Sound GA to Flagler Beach FL out to 60 NM. * WHEN...Until 8 PM EDT Saturday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
671 WHUS72 KJAX 150800 MWWJAX URGENT - MARINE WEATHER MESSAGE National Weather Service Jacksonville FL 400 AM EDT Sat May 15 2021 AMZ450-452-454-470-472-474-160000- /O.CON.KJAX.SC.Y.0031.000000T0000Z-210516T0000Z/ Coastal waters from Altamaha Sound to Fernandina Beach FL out 20 NM- Coastal waters from Fernandina Beach to St. Augustine FL out 20 NM- Coastal waters from St. Augustine to Flagler Beach FL out 20 NM- Waters from Altamaha Sound GA to Fernandina Beach FL from 20 to 60 NM- Waters from Fernandina Beach to St. Augustine FL from 20 to 60 NM- Waters from St. Augustine to Flagler Beach FL from 20 to 60 NM- 400 AM EDT Sat May 15 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING... * WHAT...Northeast winds around 20 kt with gusts up to 30 kt and seas 4 to 7 ft. * WHERE...All Southeast Georgia and Northeast Florida coastal waters from Altamaha Sound GA to Flagler Beach FL out to 60 NM. * WHEN...Until 8 PM EDT this evening. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
083 WHUS72 KJAX 151339 MWWJAX URGENT - MARINE WEATHER MESSAGE National Weather Service Jacksonville FL 939 AM EDT Sat May 15 2021 AMZ450-452-454-470-472-474-152145- /O.CON.KJAX.SC.Y.0031.000000T0000Z-210516T0000Z/ Coastal waters from Altamaha Sound to Fernandina Beach FL out 20 NM- Coastal waters from Fernandina Beach to St. Augustine FL out 20 NM- Coastal waters from St. Augustine to Flagler Beach FL out 20 NM- Waters from Altamaha Sound GA to Fernandina Beach FL from 20 to 60 NM- Waters from Fernandina Beach to St. Augustine FL from 20 to 60 NM- Waters from St. Augustine to Flagler Beach FL from 20 to 60 NM- 939 AM EDT Sat May 15 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING... * WHAT...Northeast winds 15 to 20 kt with gusts up to 30 kt. Seas 5 to 7 feet * WHERE...All Southeast Georgia and Northeast Florida coastal waters from Altamaha Sound GA to Flagler Beach FL out to 60 NM. * WHEN...Until 8 PM EDT this evening. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
791 WHUS72 KJAX 151819 MWWJAX URGENT - MARINE WEATHER MESSAGE National Weather Service Jacksonville FL 219 PM EDT Sat May 15 2021 AMZ450-452-454-470-472-474-160300- /O.EXT.KJAX.SC.Y.0031.000000T0000Z-210516T0300Z/ Coastal waters from Altamaha Sound to Fernandina Beach FL out 20 NM- Coastal waters from Fernandina Beach to St. Augustine FL out 20 NM- Coastal waters from St. Augustine to Flagler Beach FL out 20 NM- Waters from Altamaha Sound GA to Fernandina Beach FL from 20 to 60 NM- Waters from Fernandina Beach to St. Augustine FL from 20 to 60 NM- Waters from St. Augustine to Flagler Beach FL from 20 to 60 NM- 219 PM EDT Sat May 15 2021 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 11 PM EDT THIS EVENING... * WHAT...Northeast winds 20 kt with gusts up to 30 kt and seas 5 to 7 ft. * WHERE...All Southeast Georgia and Northeast Florida coastal waters from Altamaha Sound GA to Flagler Beach FL out to 60 NM. * WHEN...Until 11 PM EDT this evening. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
946 WHUS72 KJAX 160114 MWWJAX URGENT - MARINE WEATHER MESSAGE National Weather Service Jacksonville FL 914 PM EDT Sat May 15 2021 AMZ450-452-454-470-472-474-160215- /O.CAN.KJAX.SC.Y.0031.000000T0000Z-210516T0300Z/ Coastal waters from Altamaha Sound to Fernandina Beach FL out 20 NM- Coastal waters from Fernandina Beach to St. Augustine FL out 20 NM- Coastal waters from St. Augustine to Flagler Beach FL out 20 NM- Waters from Altamaha Sound GA to Fernandina Beach FL from 20 to 60 NM- Waters from Fernandina Beach to St. Augustine FL from 20 to 60 NM- Waters from St. Augustine to Flagler Beach FL from 20 to 60 NM- 914 PM EDT Sat May 15 2021 ...SMALL CRAFT ADVISORY IS CANCELLED... $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jacksonville, FL wrote its last area forecast discussion before this small craft advisory went out at May 12, 1:14 AM EDT, 2 hours 34 minutes earlier.
Area forecast discussion, May 12, 1:14 AM EDT, 2 hours 34 minutes before
Area Forecast Discussion National Weather Service Jacksonville FL 114 AM EDT Wed May 12 2021 .AVIATION...[Through 06Z Thursday] Showers and isolated storms are weakening as they move east towards the east coast. Have VCSH in TAFs until 08z. Mostly VFR ceilings overnight with some MVFR conditions by early morning along with light and variable winds. A cold front will push southward into se Georgia this afternoon bringing showers and storms to the TAF sites in the late afternoon and early evening. Westerly winds near 10 knots today will shift to the nw and increase late afternoon and then ne this evening as the front pushes south of the area. Showers will end this evening with MVFR ceilings spreading across the area by 00Z Thursday. && .PREV DISCUSSION [921 PM EDT]... .NEAR TERM [Through Tonight]... A quasi-stationary frontal boundary is stalled just north of our area, with short wave troughs rolling across what is otherwise mostly zonal flow aloft. Winds are predominantly out of the west with areas east of the St Johns river experiencing a wind shift to out of the east this afternoon. This westerly flow has allowed scattered to numerous showers and thunderstorms to develop across NE FL with the Gulf Coast seabreeze. These west winds are also keeping the East Coast seabreeze pinned near the coast line. Later this evening, we may also see storms moving with or developing along outflow boundaries from storms in S-central GA closer to the frontal boundary. Strong storms are possible this afternoon and evening, with the primary threats being strong winds and small hail. High temperatures for today will be in the upper 80s and lower 90s for inland areas and in the mid to lower 80s along the coastline. Lows tonight will be in the mid-upper 60s, around 70 along the coastline. .SHORT TERM [Wednesday Through Thursday Night]... The front to our north will sink south to near the FL-GA line on Wednesday evening, and south of our area overnight Wednesday night. For most of the day, we'll be ahead of the front, staying warm with temperatures in the 80s and low 90s and with afternoon ML CAPE values peaking around 500-1000 J/kg, and bulk shear peaking out around 35 knots. We'll unstable enough to produce a few strong to severe thunderstorms, the main threats being damaging wind gusts and small hail. A much cooler airmass will move into the region behind Wednesday night's front, but an upper level trough will dig into the southeast, helping develop an inverted coastal trough off to our east. Strong northeasterly flow through Thursday night with this coastal trough setup will keep rounds of scattered showers in the forecast through Thursday night. Temperatures will be significantly cooler, with highs in the low-mid 60s in SE GA and highs in the 70s across NE FL. Overnight lows will range from the low-mid 50s in SE GA to upper 50s-low 60s in NE FL Thursday night. .LONG TERM [Friday Through Tuesday]... The upper level trough will push off the mid-Atlantic coastline Friday, shifting that inverted trough away from our coastline. As a result, northeasterly winds will gradually lower in speed as we move into the weekend. Low level ridging will build in over the eastern CONUS over the weekend, bringing us a nice weekend. The ridge will roll off the east coast early next week, bringing a return of southeasterly flow and likely some seabreeze thunderstorms. Temperatures will progressively warm from the 70s Friday back to the 80s for the weekend, with upper 80s to low 90s returning next week. Likewise lows will warm from the 50s Friday night back into the 60s over the weekend and hover there through most of next week. .MARINE... A cold front to the north of the waters will slowly sink south towards the waters through Wednesday night, moving past the Georgia waters Wednesday evening...and across the northeast Florida waters Wednesday night. Winds will shift to the northeast and increase along with building seas behind the front. Small Craft Advisory conditions are expected Wednesday night through Friday. Rip Currents: Low risk today, moderate risk on Wednesday at all area beaches. && .PRELIMINARY POINT TEMPS/POPS... AMG 80 54 64 53 72 / 90 50 50 20 0 SSI 81 59 69 60 73 / 90 50 50 20 10 JAX 88 62 70 59 75 / 80 40 40 20 10 SGJ 87 67 74 63 75 / 60 40 40 20 10 GNV 90 65 75 59 79 / 50 30 50 10 10 OCF 92 68 80 61 82 / 30 20 40 10 10 && .JAX WATCHES/WARNINGS/ADVISORIES... FL...None. GA...None. AM...None. &&
In the hours before
Special weather statement, May 11, 10:24 PM EDT, 5 hours 24 minutes before
Special Weather Statement
National Weather Service Jacksonville FL
1024 PM EDT Tue May 11 2021
GAZ133-120315-
Jeff Davis GA-
1024 PM EDT Tue May 11 2021
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN JEFF DAVIS COUNTY UNTIL
1115 PM EDT...
* At 1023 PM EDT, National Weather Service meteorologists were
tracking a strong thunderstorm 9 miles northwest of Snipesville, or
13 miles west of Hazlehurst, moving east at 30 mph.
* Winds in excess of 40 mph possible with this storm.
* Locations impacted include...
Hazlehurst and Graham.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.
To report severe weather, contact your nearest law enforcement
agency. You can also share your report with NWS Jacksonville on
Facebook and Twitter.
&&
LAT...LON 3197 8243 3184 8243 3181 8284 3184 8278
3185 8279 3186 8276 3188 8274 3190 8269
3192 8268 3192 8265 3194 8260 3193 8259
3196 8256 3196 8253 3195 8249 3195 8248
3196 8250 3197 8248
TIME...MOT...LOC 0223Z 261DEG 25KT 3188 8282
ZIBURASpecial weather statement, May 11, 10:47 PM EDT, 5 hours 1 minute before
Special Weather Statement
National Weather Service Jacksonville FL
1047 PM EDT Tue May 11 2021
GAZ132-133-120330-
Coffee GA-Jeff Davis GA-
1047 PM EDT Tue May 11 2021
...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL COFFEE AND SOUTHERN
JEFF DAVIS COUNTIES UNTIL 1130 PM EDT...
* At 1046 PM EDT, National Weather Service meteorologists were
tracking a strong thunderstorm near Pridgen, or 9 miles north of
Broxton, moving east at 25 mph.
* Winds in excess of 40 mph possible with this storm.
* Locations impacted include...
Snipesville and Denton.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.
Torrential rainfall is occurring with this storm, and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
To report severe weather, contact your nearest law enforcement
agency. You can also share your report with NWS Jacksonville on
Facebook and Twitter.
&&
LAT...LON 3183 8252 3175 8252 3175 8255 3174 8255
3173 8252 3171 8252 3170 8300 3178 8299
3179 8298 3178 8292 3179 8290 3178 8289
3179 8288 3178 8287 3181 8284
TIME...MOT...LOC 0246Z 276DEG 20KT 3176 8292
ZIBURASpecial weather statement, May 11, 11:04 PM EDT, 4 hours 44 minutes before
Special Weather Statement
National Weather Service Jacksonville FL
1104 PM EDT Tue May 11 2021
FLZ021-120345-
Suwannee FL-
1104 PM EDT Tue May 11 2021
...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL SUWANNEE COUNTY UNTIL
1145 PM EDT...
* At 1104 PM EDT, National Weather Service meteorologists were
tracking a strong thunderstorm near Luraville, or near Mayo, moving
east at 30 mph.
* Winds in excess of 40 mph possible with this storm.
* Locations impacted include...
Wellborn, Dowling Park, Obrien, Mcalpin, Luraville and Branford.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.
To report severe weather, contact your nearest law enforcement
agency. You can also share your report with NWS Jacksonville on
Facebook and Twitter.
&&
LAT...LON 3023 8280 2998 8280 2989 8288 2990 8291
2996 8293 2996 8295 2999 8296 3001 8298
3001 8300 3008 8307 3009 8311 3011 8312
3010 8314 3011 8316 3009 8319 3012 8323
3017 8323 3018 8325 3023 8324 3026 8325
TIME...MOT...LOC 0304Z 275DEG 27KT 3010 8312
ZIBURAThe office that day
Everything else NWS Jacksonville, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 11, 11:04 PM EDT | Special Weather Statement | JAX | Suwannee | 41 min |
| May 12, 2:11 PM EDT | Special Weather Statement | JAX | Hamilton | 49 min |
| May 12, 2:19 PM EDT | Special Weather Statement | JAX | Union | 41 min |
| May 12, 2:50 PM EDT | Severe Thunderstorm Warning | JAX | Baker, Columbia, Hamilton | 55 min |
| May 12, 3:02 PM EDT | Special Weather Statement | JAX | Baker | 43 min |
| May 12, 3:12 PM EDT | Special Marine Warning | JAX | 93 min | |
| May 12, 3:21 PM EDT | Special Weather Statement | JAX | Nassau | 39 min |
| May 12, 3:23 PM EDT | Special Marine Warning | JAX | 67 min | |
| May 12, 4:02 PM EDT | Special Weather Statement | JAX | Saint Johns | 43 min |
| May 12, 4:15 PM EDT | Special Weather Statement | JAX | Nassau | 60 min |
| May 12, 4:16 PM EDT | Special Weather Statement | JAX | Nassau | 59 min |
| May 12, 4:32 PM EDT | Special Weather Statement | JAX | Duval | 28 min |
| May 12, 4:38 PM EDT | Special Marine Warning | JAX | 88 min | |
| May 12, 4:46 PM EDT | Special Weather Statement | JAX | Saint Johns | 29 min |
| May 12, 4:48 PM EDT | Special Marine Warning | JAX | 42 min | |
| May 12, 5:07 PM EDT | Special Weather Statement | JAX | Flagler | 38 min |
| May 12, 5:24 PM EDT | Special Marine Warning | JAX | 66 min | |
| May 12, 6:04 PM EDT | Special Marine Warning | JAX | 86 min | |
| May 12, 7:29 PM EDT | Special Marine Warning | JAX | 31 min | |
| May 11, 10:24 PM EDT | Special Weather Statement | JAX | Jeff Davis | 51 min |
| May 11, 10:47 PM EDT | Special Weather Statement | JAX | Jeff Davis | 43 min |
| May 12, 12:20 PM EDT | Special Weather Statement | JAX | Coffee | 55 min |
| May 12, 1:06 PM EDT | Special Weather Statement | JAX | Appling, Bacon | 54 min |
| May 12, 2:02 PM EDT | Special Weather Statement | JAX | Brantley, Pierce, Wayne | 43 min |
| May 12, 2:14 PM EDT | Severe Thunderstorm Warning | JAX | Brantley, Glynn, Pierce, Ware, Wayne | 46 min |
| May 12, 2:39 PM EDT | Special Weather Statement | JAX | Brantley | 51 min |
| May 12, 2:44 PM EDT | Severe Thunderstorm Warning | JAX | Brantley, Camden, Glynn, Wayne | 47 min |
| May 12, 3:30 PM EDT | Special Weather Statement | JAX | Camden | 30 min |
| May 12, 3:42 PM EDT | Special Weather Statement | JAX | Charlton | 48 min |
Nearby
Small Craft Advisories in Florida, 2021Every small craft advisory in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.